Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Ground state solutions for a semilinear problem with critical exponent
Stockholm University, Faculty of Science, Department of Mathematics. Matematik.
Institut für Mathematik, Goethe-Universität Frankfurt, Germany.
Institut de Mathématique Pure et Appliquée, Université Catholique de Louvain, Louvain-la-Neuve, Belgium.
2009 (English)In: Differential and Integral Equations, ISSN 0893-4983, Vol. 22, no 9-10, 15 p.913-926 p.Article in journal (Refereed) Published
Abstract [en]

This work is devoted to the existence and to qualitative properties of ground state solutions of the Dirchlet problem for the semilinear equation $-\Delta u-\lambda u=\vert u\vert^{2^*-2}u$ in a bounded domain. Here $2^*$ is the critical Sobolev exponent, and the term ground state refers to minimizers of the corresponding energy within the set of nontrivial solutions. We focus on the indefinite case where $\lambda$ is larger than the first Dirichlet eigenvalue of the Laplacian, and we present a particularly simple approach to the study of ground states.

Place, publisher, year, edition, pages
Athens, Ohio: Khayyam Publishing Company , 2009. Vol. 22, no 9-10, 15 p.913-926 p.
Keyword [en]
Semilinear Dirichlet problem, critical exponent, ground state, Morse index, radial solutions
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:su:diva-16778ISI: 000277456500009OAI: oai:DiVA.org:su-16778DiVA: diva2:183298
Available from: 2008-12-23 Created: 2008-12-23 Last updated: 2010-01-04Bibliographically approved

Open Access in DiVA

No full text

Other links

http://www.aftabi.com/DIE/die22.htmlhttp://www2.math.su.se/~andrzejs/Recent_publications

Search in DiVA

By author/editor
Szulkin, Andrzej
By organisation
Department of Mathematics
In the same journal
Differential and Integral Equations
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 66 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf